MAUDE Adverse Event Report: EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 300-30-06 - equinoxe preserve stem 6mm, (b)(6), 320-01-42 - equinoxe reverse 42mm glenosphere, (b)(6), 320-10-05 - equinoxe reverse tray adapter plate tray +5, (b)(6), 320-15-05 - eq rev locking screw, (b)(6), 320-15-06 - rs glenoid plate ext cag +10mm cage peg, (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6), 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm, (b)(6), 320-42-00 - equinoxe reverse 42mm humeral liner +0.H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-02803, 1038671-2025-02804.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported approximately five (5) years after a left reverse total shoulder replacement surgery, a patient underwent a revision procedure of the humeral tray, liner and humeral stem.X-rays and images were provided.Observations of the tray and liner noted the torque screw was intact between the liner and the tray but there was no screw threads left.There was no screw observed on x ray, and no metallosis observed.It was reported the surgeon could not find the threaded part of the break off screw anywhere in the stem or the patient.The humeral liner was noted to have minimal wear.There were no surgical delays or prolongation.No medical or surgical interventions were reported.The patient was last known to be in stable condition following the event.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The revision reported was likely the result of disassembly of the torque defining screw from the humeral stem and subsequent disassociation of the humeral tray.The observed humeral liner prosthesis wear could be due to abnormal articulation of the liner following the screw disassembly.However, the reported wear of the humeral stem could not be confirmed as no images of the stem were provided and the devices were not returned for evaluation.Potential contributions of user or patient-related considerations to the event could not be assessed.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22854790
Report Number1038671-2025-02805
Device Sequence Number4488597
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/20/2025
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale